Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

alliwantisclearskin93

Member
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

1 Neutral

About alliwantisclearskin93

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    United Kingdom but Scandinavian
  • Interests
    Ice Hockey Premier League and skiing :)

Recent Profile Visitors

508 profile views
  1. Feeling very depressed today..I am on day 8 or so of my Accutane(20mg) treatment and it has caused me too flair up a lot and my skin is so dry so I can't smile or talk without pain. Got a meeting tmrw and need to study my exams but the way I look now I don't want to leave my room. I hope I will be clear before the next semester starts...
  2. Thanks for taking the time writing these logs. I was quite hesitant to contact my GP and ask for a referral to a derm to get a prescription, but reading these logs here on acne.org show what wonders this drug can do. I have just started my Roaccutane treatment and I cannot wait to get as clear skin as you have
×